# SDR ABXA9800927

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: 0351881
- Condition: Inoperative
- Location: Gear Door
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE GEAR DOOR OPEN LIGHT DID NOT ILLUMINATE WHEN THE LANDING GEAR LEVER WAS PUT IN THE DOWN POSITION DURING APPROACH.  REPLACED THE GEAR DOOR OPEN LIGHT SOCKET.
